MAUDE Adverse Event Report: NEWPORT MEDICAL INSTRUMENTS INC HT70 PLUS VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

NEWPORT MEDICAL INSTRUMENTS INC HT70 PLUS VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number HT70 PLUS
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/05/2014
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product analysis #(b)(4): failure investigation performed on 04/14/2017 by (b)(6): one sbc board (p/n: pcb3207a, s/n: (b)(4)) for the newport ht70 ventilator was received in fi.The reported symptom was verified.After powering the unit on, the unit froze on the six image screen.This complaint is in scope of capa (b)(4).Software was released in response to this issue.Additional failure investigation is not required.Since this was a mdr investigation the sbc board was retained for further analysis if deemed necessary.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information stating during set up the ht70 ventilator cannot complete the boot up process.The display froze and the ventilator was unable to shut off.The machine could only be shut off after the battery was empty.The software was upgraded but it did not resolve the issue.The single board computer needs to be replaced.This was a failure out of box (foob).There was no patient involvement.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
The suspect component was returned to covidien/ medtronic¿s product analysis. a visual inspection of the returned component was performed.The returned component was installed into a test ventilator for analysis.An investigation was performed and the product analysis technician reported that the reported issue was verified.The identified root cause of the reported issue was isolated to interface between the device and the failed component.If information is provided in the future, a supplemental report will be issued.

Brand Name
HT70 PLUS VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
NEWPORT MEDICAL INSTRUMENTS INC
1620 sunflower ave
costa mesa CA 92626
MDR Report Key6579582
Report Number2023050-2017-05316
Device Sequence Number19090784
Product Code CBK
UDI-Device Identifier10884521542228
UDI-Public10884521542228
Combination Product (Y/N)N
Initial Reporter CountryMO
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHT70 PLUS
Device Catalogue NumberHT70PM-SY-EU
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/12/2015
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2017
Supplement Date Received by Manufacturer04/24/2017
04/24/2017
Initial Report FDA Received Date05/19/2017
Supplement Report FDA Received Date10/04/2017
12/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1